# SDR AALA202311281780

- Difficulty date: November 16, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 59,143 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Gouged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGES IN FLIGHT DECK FLOOR PANEL AT BS 265, BL 0 TO LBL 7. REMOVED, FABRICATED, AND INSTALLED NEW FLOOR PANEL PER SRM 51-40-02-0G.
